American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 107-108
DOI: 10.12691/ajams-6-3-3
Open AccessArticle

A Unique Fixed Point Theorem on a Generalized d – Cyclic Contraction Mapping in d-Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmanai University, Hyderabad, Telangana State, India

Pub. Date: June 14, 2018

Cite this paper:
K. Prudhvi. A Unique Fixed Point Theorem on a Generalized d – Cyclic Contraction Mapping in d-Metric Spaces. American Journal of Applied Mathematics and Statistics. 2018; 6(3):107-108. doi: 10.12691/ajams-6-3-3

Abstract

In this paper, we prove a unique fixed point theorem for generalized d-cyclic contraction in dislocated metric spaces (d-metric spaces). Our result generalizes, extends and improves some known results existing in the references.

Keywords:
dislocated metric space fixed point cyclic mapping d-cyclic contraction

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  R. George, R. Rajagopalam and S.Vinayagam, Cyclic contractions and fixed points in dislocated metric spaces, Int. Journal of Math. Analysis, Vol.7, 2013, no.9, 403-411.
 
[2]  P.Hitzler and A.K. Seda, Dislocated topologies, Proc. Of the Slovakian conference in applied mathematics, (2000), Bratislava.
 
[3]  Erdal Karapinar, Best proximity on different types contractions, Applied Mathematics and information Science, 5(3), (2011), 558-569.
 
[4]  S. Karpagam and Sushma Agarwal, Best proximity points theorems for cyclic Meir Keeler contraction maps, Nonlinear Analysis, 74(2011), 1040-1046.
 
[5]  W.A.Kirik and P.S. Srinivasan and P.Veeramani, Fixed points for mapping satisfying cyclic contractive conditions, Fixed point theory,4,((2003), 79-89.
 
[6]  G. Petrushel, Cyclic representations and periodic points, Studia Univ.Babes - Bloyai Math, 50, 107-112.
 
[7]  V. Sankar Raj and P. Veeramani, Best proximity pair theorems for relatively non expansive mappings, Applied General Topology, Vol.10, No.1, (2009), 21-28.